# SDR SWAA2023021393542

- Difficulty date: January 20, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLES ON SUPPORT FAIRING 642BB MIDDLE SEAL SECTION R/H SIDE<[01] PREPARED FOR REPAIR FAIRING 642 BB; AS PER B737 SRM 51-70-06-2R-9;[02] VERIFIED STEP 1.;[03] REPAIRED FAIRING 642BB AS PER B737 SRM 51-70-06-2R-9 MATERIAL USED PO.1800218 AND PO.1690463;[04] VERIFIED STEP 3. OK TO APPLY TOP COAT.;[05] APPLIED TOP COAT TO SUPPORT FAIRING 642BB MIDDLE SEAL SECTION ON R/H SIDE PER AMM 51-21-73-370-803;[06] VERIFIED STEP 5.
